# SDR P5CA9600084

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON BLOCK IN, GROUND PERSONNEL SAW TAILPIPE FIRE, NR 1 ENGINE.  CREW DISCHARGED FIRE BOTTLE AND MOTORED ENGINE, PUT OUT FIRE.  INSPECTED ENGINE AND PYLON FOR DAMAGE, NO STRUCTURES FOUND DAMAGED.  FOUND AFT-MOST FUEL FEED LINE COUPLING LOOSE AND FUEL LEAK IN NR 1 PYLON.  FOUND SAFETY WIRE BROKEN AT PIG TAIL.  REPLACED O-RING AND TIGHTENED COUPLING IAW MM 28-22-07, OPS AND LEAK CHECK OK.  PYLON CONDUCTIVITY INSPECTION OK.
